Home > Research > Publications & Outputs > Erratum

Associated organisational unit


Text available via DOI:

View graph of relations

Erratum: "The lattice of closed ideals in the Banach algebra of operators on certain Banach spaces" (Journal of Functional Analysis (2004) vol. 214 (106-131) 10.1016.j.jfa.2004.02.009)

Research output: Contribution to journalComment/debatepeer-review

<mark>Journal publication date</mark>1/03/2005
<mark>Journal</mark>Journal of Functional Analysis
Issue number1
Number of pages2
Pages (from-to)240-241
Publication StatusPublished
<mark>Original language</mark>English


Very few Banach spaces E are known for which the lattice of closed ideals in the Banach algebra BðEÞ of all (bounded, linear) operators on E is fully understood. Indeed, upto now the only such Banach spaces are, up to isomorphism, Hilbert spaces and the sequence spaces c0 and cp for 1ppoN: We add a new member to this family by showing that there are exactly four closed ideals in BðEÞ for the Banach space E :¼ ð"cn2 Þc0 ; that is, E is the c0-direct sum of the finite-dimensional Hilbert spaces c1 2; c2 2;y; cn2 ;y . r